# SDR FDEA202304210730

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 50,395 hours, 8,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W840734
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8407-34 FOUND CRACKED AT STA1245 RBL55. EVALUATED MAIN DECK CARGO FLOOR PANEL P/N:152W8407-34 CRACKED AT STA1245   RBL55.CRACK SIZE L=3.3" OUT OF ALLOWABLE LIMIT AS PER B777SRM 53-00-53-1A  ALLOWABLE   DAMAGE 1,REV43.1. REPAIRED THE CRACK AS PER B777 SRM 53-00-50-2R REPAIR 1,REV43.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
